# SDR 2007UALA04868

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 47,403 hours, 9,657 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Misinstalled
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 4 RT PED EPAS BATTERY HAS BEEN FOUND INSTALLED UPSIDE DOWN, NEW TYPE BATTERY PACK.   REINSTALLED CORRECTLY. AC OK FOR SERVICE.
